Page 1 of 1

Have to stop Suboxone

Posted: Sun May 01, 2022 8:54 am
by Jo2
Long ago, I was on heavy drugs. then I went through treatment numerous times. I turned to alcohol and only got sicker. I finally found a counselor that really helped me. I can say Suboxone saved me. I was so depressed and leaning on opiates just to make it through the day. With Suboxone, I had a new freedom. I started in August 2013 and was on this forum back then for a couple of months. Last year, for some odd reason, I went up from 2 mg I was on to 8 mg/2mg and after a time started noticing things. Leg swellling, a lot more itching than I had had on 2 mg. Finally, last month I suddenly found myself with a fast heartbeat that would speed up and then slow down. I was hallucinating, sweating, nauseated, and worried. I would sit up at night and take my pulse and feel when it would stop and start. I guess that convinced me it was time to get off Suboxone. It worries me. Suboxone helped my depression immensely. I had tried antidepressants and became allergic to every one they gave me. What am I going to do when I finally get off Suboxone. Over the last month, I dropped down to 1 mg for a few days and went into bad withdrawal so went back to one half and today, a whole tablet. I am feeling better today, although my pulse is weak and it stops and starts.
I read a lot of your stories and comments and realized the best way is to go slow. I read to go down 10 percent every two weeks. I think I will be on a whole tablet for a month. then start cutting down. I am going to look for a liquid taper of some sort. thanks for listening.